MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC BLUE

MIO¿; INSET II 80/6 PCC BLUE
Lot Number 5170785
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4).Event occurred in the united states.The patient's father reported that they had issues with a couple of infusion sets as they did not deliver insulin.Reportedly, his son's blood glucose was 499 mg/dl at the time of first event and 522 mg/dl at the time of second event.They stopped the pump and he gave him a manual injection and changed the site twice.Subsequently, the patient was hospitalized when his high blood glucose level was in 500 mg/dl and he experienced diabetic ketoacidosis.Moreover, his stomach was hurting which doubled up the pain.He was admitted for two days.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC BLUE
MDR Report Key8517108
Report Number3003442380-2019-01164
Device Sequence Number1473985
Product Code FPA
UDI-Device Identifier05705244007734
UDI-Public05705244007734
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5170785
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2017
Initial Report FDA Received Date04/16/2019
Patient Sequence Number1